General fractional derivatives and the Bergman projection
Journal article, 2020
Besov space
Bergman projection
fractional derivative
doubling weight
Bergman space
Author
Antti Perälä
University of Gothenburg
Chalmers, Mathematical Sciences, Analysis and Probability Theory
Published in
Annales Academiae Scientiarum Fennicae Mathematica
1239629x (ISSN) 17982383 (eISSN)
Vol. 45 Issue 2 p. 903-913Categorizing
Subject Categories (SSIF 2011)
Mathematical Analysis
Identifiers
DOI
10.5186/aasfm.2020.4531